, Volume 56, Issue 1, pp 177-200
Date: 04 Jan 2013

On random coefficient INAR(1) processes

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

The random coefficient integer-valued autoregressive process was introduced by Zheng, Basawa, and Datta in 2007. In this paper we study the asymptotic behavior of this model (in particular, weak limits of extreme values and the growth rate of partial sums) in the case where the additive term in the underlying random linear recursion belongs to the domain of attraction of a stable law.